# SDR SI3R99003

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Hamilton Sundstrand World Wide Repair, repair station SI3R842L
- Make and model: Saab SF340A
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Washer
- Part number: 5074T51G10
- Condition: Broken
- Location: Gearbox
- Part time: 1,034 hours
- Component: GC49
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DISASSEMBLY, FOUND RIGHT FORWARD IDLER TAB WASHER BROKEN.  BROKEN DAMPER RINGS ALSO.  HSS SO NR 230417 SO.  CUST:  MESABA A/L.  (X)
